# SDR 9610839106

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WORKED OK ON GROUND, BUT WOULD NOT PAINT ANYTHING IN FLIGHT.  DUE TO WEATHER EN ROUTE, FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER, ANTENNA, AND NR 1 VERTICAL GYRO.  SYSTEMS TESTED OK.
